# SDR DALA1134836313

- Difficulty date: April 18, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 51,270 hours, 6,487 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LOWER CORNER WORN. L=0.5" BS 1815.  REPAIRED AFT CARGO DOOR LOWER CORNER PER SRM 52-30-01 REPAIR 2 P201.  THIS REPAIR IS CATEGORY B REPAIR.
